# SDR HNAA2018082700209

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 34,044 hours, 29,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT STRIP WITH A BROKEN WIRE.  R & R THE EMERGENCY LIGHT BETWEEN ROWS 8 & 9 IAW AMM 33-50-12-000/400-801-A.   OPS CHECKED GOOD, OK FOR SERVICE.
